Exact solutions of some classes of nonlinear partial differential equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1774-1778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_10_a5,
author = {A. V. Bitsadze},
title = {Exact solutions of some classes of nonlinear partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1774--1778},
year = {1981},
volume = {17},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_10_a5/}
}
A. V. Bitsadze. Exact solutions of some classes of nonlinear partial differential equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 10, pp. 1774-1778. http://geodesic.mathdoc.fr/item/DE_1981_17_10_a5/